BibTeX record journals/tcs/BertoniGS91

download as .bib file

@article{DBLP:journals/tcs/BertoniGS91,
  author    = {Alberto Bertoni and
               Massimiliano Goldwurm and
               Nicoletta Sabadini},
  title     = {The Complexity of Computing the Number of Strings of Given Length
               in Context-Free Languages},
  journal   = {Theor. Comput. Sci.},
  volume    = {86},
  number    = {2},
  pages     = {325--342},
  year      = {1991},
  url       = {https://doi.org/10.1016/0304-3975(91)90023-U},
  doi       = {10.1016/0304-3975(91)90023-U},
  timestamp = {Wed, 17 Feb 2021 22:01:42 +0100},
  biburl    = {https://dblp.org/rec/journals/tcs/BertoniGS91.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics